# SDR UALA2011090104697

- Difficulty date: September 1, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 61,615 hours, 8,829 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 97071002
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIMS CAB LRM DISP ON ATA-31 MAINT PAGE WITH CORRELATED CPM-GG (M010) LATCHED MAINT MSG 31-51033 ON MAT.  CPM-GG (M010) IAW MM PER FIM 31-44 TASK 869 DUE TO MAINT MSG 31-51033.  TESTS PASSED, MSGS CLEARED.
